X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (19) 19
mathematics - geometric topology (13) 13
finite group action (5) 5
geometric topology (4) 4
3-manifolds (3) 3
finite simple group (3) 3
mathematics, applied (3) 3
mathematics, general (3) 3
symplectic geometry (3) 3
3-spheres (2) 2
57m12 (2) 2
57m25 (2) 2
57m50 (2) 2
[math]mathematics [math] (2) 2
cyclic branched covering (2) 2
geometry and topology (2) 2
homology 3-spheres (2) 2
homology 4-sphere (2) 2
hyperbolic knot (2) 2
hyperbolic knots (2) 2
knots (2) 2
links (2) 2
-dimensional manifold pairs (1) 1
1991 mathematics subject classification: 57m12, 57m25, 57m50 (1) 1
2-bridge link (1) 1
2-fold branched covering (1) 1
2-fold branched coverings of links (1) 1
2-subgroups (1) 1
3-bridge knot (1) 1
57m40 (1) 1
57m60 (1) 1
57s17 (1) 1
[ math ] mathematics [math] (1) 1
[ math.math-gr ] mathematics [math]/group theory [math.gr] (1) 1
[ math.math-gt ] mathematics [math]/geometric topology [math.gt] (1) 1
[math.math-gr]mathematics [math]/group theory [math.gr] (1) 1
[math.math-gt]mathematics [math]/geometric topology [math.gt] (1) 1
acyclic manifold (1) 1
algebra (1) 1
algebra and number theory (1) 1
analysis (1) 1
applications of mathematics (1) 1
finite group actions on 3-manifolds; cyclic branched covering of a knot (1) 1
finite groups of diffeomorphisms (1) 1
finite subgroups of so (1) 1
fixed-points (1) 1
genus two 3-manifold (1) 1
geometry (1) 1
group theory (1) 1
handlebody (1) 1
handlebody; finite group action; schottky group; jordan-type bound (1) 1
heegaard genus (1) 1
homology (1) 1
hyperbolic 3- manifold (1) 1
hyperbolic 3-manifold (1) 1
hyperbolic 3-orbifold (1) 1
hyperelliptic involutions (1) 1
identical imitations (1) 1
involutions (1) 1
isomorphism (1) 1
jordan-type bound (1) 1
manifolds (1) 1
manifolds and cell complexes (1) 1
mapping (1) 1
mathematics - group theory (1) 1
primary 57s17, secondary 57m40, 57m60, 57m12, 57m25, 57m50 (1) 1
quotient orbifold (1) 1
schottky group (1) 1
seifert fiber spaces (1) 1
seifert fibrations (1) 1
simple group (1) 1
simply connected 4-manifold (1) 1
spaces (1) 1
spheres (1) 1
spherical 3-orbifolds (1) 1
spherical 3-orbifolds; seifert fibrations; finite subgroups of $\so4 (1) 1
subgroups (1) 1
volume (1) 1
z-homology 3-spheres (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Mathematische Zeitschrift, ISSN 0025-5874, 8/2019, Volume 292, Issue 3, pp. 1291 - 1314
... of spherical 3-orbifolds Mattia Mecchia 1 · Andrea Seppi 2 Received: 31 January 2017 / Accepted: 9 August 2018 / Published online: 16 November 2018 © Springer-Verlag GmbH... 
Mathematics, general | Mathematics | MATHEMATICS
Journal Article
Journal of topology, ISSN 1753-8424, 06/2015, Volume 11, Issue 283-308
We show that a hyperbolic $3$-manifold can be the cyclic branched cover of at most fifteen knots in $\mathbf{S}^3$. This is a consequence of a general result... 
Group Theory | Geometric Topology | Mathematics
Journal Article
Revista Matematica Iberoamericana, ISSN 0213-2230, 2015, Volume 31, Issue 3, pp. 811 - 840
In the early 1930s, Seifert and Threlfall classified up to conjugacy the finite subgroups of SO(4), which gives an algebraic classification of orientable... 
Seifert fibrations | Spherical 3-orbifolds | Finite subgroups of SO | finite subgroups of SO | MATHEMATICS
Journal Article
Rendiconti dell'Istituto di Matematica dell'Universita di Trieste, ISSN 0049-4704, 2014, Volume 46, Issue 1, pp. 271 - 299
Journal Article
Journal of Knot Theory and Its Ramifications, ISSN 0218-2165, 04/2020, Volume 29, Issue 4, p. 2050021
We consider 3-manifolds admitting the action of an involution such that its space of orbits is homeomorphic to S 3 . Such involutions are called hyperelliptic... 
MATHEMATICS | 3-Manifolds | LINKS | 2-SUBGROUPS | finite groups of diffeomorphisms | 2-fold branched coverings of links | hyperelliptic involutions | HOMOLOGY
Journal Article
Mathematische Zeitschrift, ISSN 0025-5874, 2019
We study the isometry group of compact spherical orientable 3-orbifolds S^3/G, where G is a finite subgroup of SO(4), by determining its isomorphism type and,... 
Mathematics
Journal Article
Journal of Topology, ISSN 1753-8416, 06/2018, Volume 11, Issue 2, pp. 283 - 308
As a consequence of a general result about finite group actions on 3‐manifolds, we show that a hyperbolic 3‐manifold can be the cyclic branched cover of at... 
57M60 | 57M12 | 57M40 | 57S17 (primary) | 57M25 | 57M50 (secondary) | MATHEMATICS | LINKS | 3-SPHERES | HYPERBOLIC KNOTS | SPACES
Journal Article
05/2018
We consider 3-manifolds admitting the action of an involution such that its space of orbits is homeomorphic to $S^3.$ Such involutions are called hyperelliptic... 
Mathematics - Geometric Topology
Journal Article
Topology and its Applications, ISSN 0166-8641, 2011, Volume 158, Issue 6, pp. 741 - 747
We show that a finite group which admits a faithful, smooth, orientation-preserving action on a homology 4-sphere, and in particular on the 4-sphere, is... 
Finite group action | Finite simple group | Homology 4-sphere | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
05/2020
It is well known that, among closed spherical Seifert three-manifolds, only lens spaces and prism manifolds admit several Seifert fibrations which are not... 
Mathematics - Geometric Topology
Journal Article
Fundamenta Mathematicae, ISSN 0016-2736, 2015, Volume 230, Issue 3, pp. 237 - 249
It is known that the order of a finite group of diffeomorphisms of a 3-dimensional handlebody of genus g > 1 is bounded by. the linear polynomial 12(g - 1),... 
MATHEMATICS | 3-MANIFOLDS | Schottky group | finite group action | Jordan-type bound | handlebody
Journal Article
Fundamenta Mathematicae, ISSN 0016-2736, 2004, Volume 184, Issue 1-3, pp. 205 - 221
Journal Article
Pacific Journal of Mathematics, ISSN 0030-8730, 12/2009, Volume 243, Issue 2, pp. 357 - 374
We show that the only finite nonabelian simple groups to admit a locally linear, homologically trivial action on a closed simply connected 4-manifold M (or on... 
Finite group action | Simple group | Simply connected 4-manifold | MATHEMATICS | simple group | HOMOLOGY 3-SPHERES | finite group action | simply connected 4-manifold
Journal Article
Journal of Algebra, ISSN 0021-8693, 2006, Volume 298, Issue 2, pp. 460 - 467
We prove that the only finite non-abelian simple groups G which possibly admit an action on a Z 2 -homology 3-sphere are the linear fractional groups PSL ( 2 ,... 
MATHEMATICS | Z-HOMOLOGY 3-SPHERES | KNOTS
Journal Article
Fundamenta Mathematicae, ISSN 0016-2736, 2011, Volume 215, Issue 3, pp. 203 - 217
We consider finite groups which admit a faithful, smooth action on an acyclic manifold of dimension three, four or five (e.g. Euclidean space). Our first main... 
Finite group action | Acyclic manifold | Finite simple group | MATHEMATICS | HOMOLOGY 3-SPHERES | finite group action | finite simple group | acyclic manifold | FIXED-POINTS
Journal Article
Topology and its Applications, ISSN 0166-8641, 2006, Volume 153, Issue 15, pp. 2933 - 2942
The only finite non-Abelian simple group acting on a homology 3-sphere—necessarily non-freely—is the dodecahedral group A 5 ≅ PSL ( 2 , 5 ) (in analogy, the... 
Finite group action | Finite simple group | Homology 4-sphere | MATHEMATICS | MATHEMATICS, APPLIED | homology 4-sphere | SPHERES | finite group action | finite simple group | 3-SPHERES
Journal Article
07/2016
Math. Zeitschrift (2019) 292.3, 1291-1314 We study the isometry groups of compact spherical orientable $3$-orbifolds $S^3/G$, where $G$ is a finite subgroup of... 
Journal Article
Topology and its Applications, ISSN 0166-8641, 06/2002, Volume 121, Issue 3, pp. 521 - 533
We determine the exact geometric relation between two hyperbolic knots K and K′ such that the n-fold cyclic branched covering of K coincides with the m-fold... 
Hyperbolic 3-manifold | Hyperbolic knot | Cyclic branched covering | MATHEMATICS | hyperbolic knot | MATHEMATICS, APPLIED | hyperbolic 3-manifold | cyclic branched covering
Journal Article
Rendiconti dell'Istituto di Matematica dell'Universita di Trieste, ISSN 0049-4704, 2001, Volume 32, pp. 165 - 180
Journal Article
11/2014
We analyze the orbifolds that can be obtained as quotients of hyperbolic 3-manifolds admitting a Heegaard splitting of genus two by their orientation... 
Mathematics - Geometric Topology
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.